English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95906/126496 (76%)
Visitors : 31729736      Online Users : 532
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76548
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76548

    Title: Blow-up results and asymptotic behavior of the emden-fowler equation u″= |u|p
    Authors: Mengrong, Li
    Contributors: 應數系
    Date: 2007-10
    Issue Date: 2015-07-13 17:11:40 (UTC+8)
    Abstract: In this article the author works with the ordinary differential equation u″= |u|p for some p > 0 and obtains some interesting phenomena concerning blow-up, blow-up rate, life-span, stability, instability, zeros and critical points of solutions to this equation. © 2007 Wuhan Institute of Physics and Mathematics.
    Relation: Acta Mathematica Scientia, 27(4), 703-734
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/S0252-9602(07)60070-8
    DOI: 10.1016/S0252-9602(07)60070-8
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    703-734.pdf547KbAdobe PDF542View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback